# SDR 2004UALA00300

- Difficulty date: March 19, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Engine: Iae V2527A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TS2976
- Condition: Damaged
- Location: Rudder Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER TIP MISSING.  UPPER RIGHT & LEFT PANELS DAMAGED IN GFRP AREA.  MAJOR REPAIR ACCOMPLISHED.  REPLACED RUDDER TIP.  INSTALLED NEW UPPER RIB, ATTACH ANGLE & FAIRING CAP TO RIGHT & LEFT PANELS.
